Metrics

From
Derivation of Continuous Linear Multistep Methods Using Hermite Polynomials as Basis Functions by T. Aboiyar., T. Luga. and B.V. Iyorter American Journal of Applied Mathematics and Statistics. 2015, 3(6), 220-225 doi:10.12691/ajams-3-6-2
Views
15528
Html 14604
Abstract 924
31 October 2015 (publication date) through 21 October 2021 *
17.02 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 8771
PDF2643
Epub1055
XML1277
PPT1644
Figures265
Tables1887
Export: 2915
RIS916
BibTex1013
Endnote986
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com